# SDR IPXA2024061041048

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 70,723 hours, 23,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483598
- Part serial: 634
- Condition: Scratched
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** RT. L-2 WINDOW HAS NUMEROUS SCRATCHES OBSTRUCTING VIEW. INSTALLED R2 SLIDING WINDOW PER AMM 56-11-02. OPS TEST GOOD.
